# SDR BIGA2021042200113

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: General aviation
- Aircraft: N107B
- Make and model: Casa C212
- Aircraft serial: CC0165
- Aircraft time: 14,782 hours, 18,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Condition: Melted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING A MAINTENANCE ACCEPTANCE FLIGHT, SOMETIME AFTER INITIATING CABIN HEAT, IT WAS NOTICED THAT THE FLIGHT STATION WAS BECOMING HAZY.  THE PILOT LOOKED AFT AND SAW THAT THE CABIN WAS ALSO HAZY. CABIN HEAT WAS SECURED, AND THE AIRCRAFT VENTILATED. SUBSEQUENT GROUND INVESTIGATION REVEALED AN INSULATION BLANKET IN CONTACT WITH THE CABIN BLEED AIR TUBE.  INSULATION BLANKETS WERE RESECURED AND RESTORED TO ORIGINAL CONFIGURATION.  PERFORMED CHECKS AND OPERATION OF CABIN HEAT WITH NO DEFECTS NOTED.
